Perturbation versus Differentiation Indices
Co-author(s): Marcus Hausdorf
Reference: Proceedings in Applied Mathematics and Mechanics, 1 (2002) 514-515 (Proc. Annual Meeting GAMM, Zürich 2001)
Description: This brief note results from my talk in the Numerics of ODEs session of the annual GAMM meeting 2001 at Zürich. It discusses the relation between differentiation and perturbation indices of over-determined systems of differential equations based on the formal theory. A more extensive and rigorous treatment of this topic is contained in the paper [71] .
Compressed Postscript File: Compressed Postscript (23 kB)
Home, Last update: Fri Aug 24 09:21:10 2007